# SDR CA990308014

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: C2FS4045A
- Condition: Cracked
- Location: Bs 228
- Part time: 11,438 hours
- Component: C2FS535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHANNEL RIVETED TO BULKHEAD STA 228 TO REINFORCE THE PICK-UP OF FOUR BOLTS FOR RUDDER POST WAS FOUND CRACKED.  NEW PART INSTALLED. AREA ADDRESSED BY CF-98-38.
